Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A new fixed point theorem
and its applications

Author: Xian Wu
Journal: Proc. Amer. Math. Soc. 125 (1997), 1779-1783
MSC (1991): Primary 47H04, 47H10, 52A07, 90D13
Erratum: Proc. Amer. Math. Soc. 126 (1998), no. 7, 2197 - 2197.
MathSciNet review: 1397000
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we first give a new fixed theorem of lower semicontinuous multivalued mappings, and then, as its applications we obtain some new equilibrium theorems for abstract economies and qualitative games.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47H04, 47H10, 52A07, 90D13

Retrieve articles in all journals with MSC (1991): 47H04, 47H10, 52A07, 90D13

Additional Information

Xian Wu
Affiliation: Department of Mathematics, Yunnan Normal University, Kunming, Yunnan 650092, People’s Republic of China

PII: S 0002-9939(97)03903-8
Keywords: Locally convex topological vector space, metrizable, lower semicontinuous, qualitative game, abstract economy
Received by editor(s): December 27, 1995
Additional Notes: The author was supported by the Foundation of Yunnan Sci. Tech. Commission and the Foundation of Yunnan Educational Commission
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society